# SDR SWAA2015033037991

- Difficulty date: March 16, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 20,886 hours, 12,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BULKHEAD WEB CRACKED AT BS 663, BETWEEN RBL 40 - 45.  R & R WEB IAW SRM.
